MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL LUER-LOK; SYRINGE, PISTON

BD MEDICAL (BD WEST) MEDICAL SURGICAL LUER-LOK; SYRINGE, PISTON
Catalog Number 302832
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, syringe 30ml ll s/c, foreign matter.The following was provided by the initial reporter: the customer found that all of their ig1000 irrigation trays seem to have small particles of plastic and fluid within the syringe, seems to be a dust within the entire sealed package.Additional information: can you please provide an exact date of event in format dd-mmm-yyyy? 01-04-2026.
 
Additional Manufacturer Narrative
Device evaluation it was reported that small plastic particles and fluid were present within the syringe, and that dust-like material appeared to be distributed throughout the sealed package.As a physical sample was not returned, a comprehensive sample evaluation could not be performed.To support the investigation, two photographs were provided and reviewed by the quality team.The images depict a syringe without the blister packaging, with the plunger rod and rubber stopper fully retracted.White-colored particles are visible at the base of the plunger rod.No additional defects or abnormalities were identified from the photographs.A device history record review was conducted for material number 302832, lot 4158775.This review did not identify any quality issues during manufacturing that could have contributed to the reported condition, and no related quality notifications were found.All manufacturing processes and final inspections were completed in accordance with established specifications.Based on the investigation and the photographic evidence, the reported condition is considered confirmed.However, in the absence of a physical sample for evaluation, a definitive root cause could not be determined.

Brand Name
LUER-LOK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25503872
Report Number1911916-2026-00310
Device Sequence Number13391868
Product Code FMF
UDI-Device Identifier00382903028320
UDI-Public(01)00382903028320(10)4158775
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number302832
Device Lot Number4158775
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown